Alternate proofs of two characterization theorems of Miller and Janko on 2-groups, and some related resultsReport as inadecuate




Alternate proofs of two characterization theorems of Miller and Janko on 2-groups, and some related results - Download this document for free, or read online. Document in PDF available to download.

Glasnik matematički, Vol.42 No.2 December 2007. -

We study the p-groups all of whose nonabelian maximal subgroups are decomposable in direct or central product of two groups with specific structures.

Minimal nonabelian p-groups; p-groups of maximal class; minimal non Dedekindian 2-groups; direct product; central product



Author: Yakov Berkovich - ; Department of Mathematics, University of Haifa, Mount Carmel, Haifa 31905, Israel

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents